# SDR SWAA2023030211632

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 61,857 hours, 36,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Slipped
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR BUSSELL AFT BRACKET DOESNT HOLD GIRT BAR. GIRT BAR KEEPS SLIPPING OUT<[01] REPAIRED GIRT BAR BRACKET PER SIP
